# SDR DALA13047889207

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF LONGERON 27R, FOUND CORROSION ON INTERSKIN DOUBLER AT BS 1354.  COMPLIED WITH ERA 517834-14, REV O AND PRI 517834-14, REV O AT STA 1354, L27R.
